# SDR DALA2020042702298

- Difficulty date: April 27, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 55,566 hours, 38,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE (3) ROWS JUST FORWARD OF OVERWING EXIT ROWS, EACH HAVE THE EMERGENCY EXIT PATH LIGHTS INOPERATIVE. MAINTENANCE FOUND THAT THE EMERGENCY LIGHT BATTERY PACK, B5 -120, CONNECTOR WAS LOOSE. RECONNECTED IT AND THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS GOOD. OK FOR SERVICE. (LP #5596394)
